# SDR 9502069984

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN FORWARD CARGO DOOR NR 5 BEAM END FITTING.  REPLACED FITTING PER SRM 51-30-5.
